Please use this identifier to cite or link to this item:
|Title:||Rabeprazole-Induced acute interstitial nephritis||Authors:||Geevasinga, Nimeshan ;Coleman, Patrick L ;Roger, Simon D||Issue Date:||Feb-2005||Source:||Volume 10, Issue 1, pp. 7-9||Journal title:||Journal of Nephrology||Abstract:||Acute interstitial nephritis is an uncommon but important cause of acute renal failure. Proton pump inhibitors are now thought to be the most common class of drugs implicated in drug-induced acute interstitial nephritis. This is the first reported case of rabeprazole-induced acute interstitial nephritis.||URI:||https://elibrary.cclhd.health.nsw.gov.au/cclhdjspui/handle/1/131||DOI:||10.1111/j.1440-1797.2005.00365.x||Pubmed:||http://www.ncbi.nlm.nih.gov/pubmed/15705174||ISSN:||1320-5358||Publicaton type:||Journal Article||Keywords:||Kidney Disease|
|Appears in Collections:||Renal Medicine|
Show full item record
checked on Feb 1, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.